# SDR SWAA2023122232564

- Difficulty date: December 16, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 56,321 hours, 36,048 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM B PRESSURE LINE AND HYDRAULIC SYSTEM B RETURN HEAT EXCHANGER SUPPORT BRACKET FOUND CRACKED NEXT TO #2 ENGINE STRUT WING MOUNT<[01] REMOVED LOCATED DRILLED AND INSTALLED 2 EACH HILOK AND SUPPORT BRACKET PER SRM 51-40-02;[02] HI LOKS INSTALLED PER SRM 51-40-02 COLLARS SEALED PER AMM 51-31-00;[03] REFERENCE VENDOR WO 12334R1364 FOR HILOCK COLLAR INSTALLATION AND CAP SEAL
